# SDR CHQA200400580

- Difficulty date: November 4, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000054
- Aircraft time: 59 hours, 32 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0153
- Condition: Deployed
- Location: Cabin
- Part time: 59 hours, 32 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVING AT THE GATE ON FLIGHT 7702 FROM IAH TO IAD, THE FLIGHT ATTENDANT COULD NOT OPEN THE EXIT DOOR.  THE GIRT BAR WOULD NOT FULLY DISENGAGE FROM THE ACTIVATED POSITION.  WHEN THE DOOR WAS OPENED FROM THE OUTSIDE, THE SLIDE DID NOT DISCONNECT FROM THE AIRCRAFT AND THE SLIDE PULLED OUT OF THE CONTAINER AT THE BASE OF THE DOOR.  THE DOOR SLIDE ASSEMBLY DEPLOYED UPON ARRIVAL AT THE GATE BY THE MECHANICS.  MAINTENANCE PERFORMED AND INSPECTION OF THE FORWARD PASSENGER DOOR EMERGENCY MECHANISM IAW EMB 170 AMM 52-11-40.  REMOVED AND REPLACED EMERGENCY SLIDE ON FORWARD PASSENGER DOOR IAW WMB 170 AMM 52-11-40.
